# SDR CA040910000

- Difficulty date: September 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 4,734 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT FOUND THAT FUEL PRESSURE IN CRUISE WAS FLUCTUATING AND AT IDLE THE FUEL PUMP DID NOT MAINTAIN RATED PRESSURE.  DURING INSPECTION OF THE PUMP FOUND FUEL STAINS ON PRESSURE RELIEF VALVE, THE VALVE WAS LEAKING AT ITS FLANGE.
